MathSciNet Relay Station
MathSciNet bibliographic data
MR1015686 (90k:34080) 34G20 (34C25 47H15 58D25)
Vrabie, Ioan I. Periodic solutions for nonlinear evolution equations in a Banach space. Proc. Amer. Math. Soc. 109 (1990), no. 3, 653–661.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement